# SDR CA981125025

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985AN14B
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Torque Tube
- Part number: C2UT473
- Condition: Corroded
- Location: Float
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TOTAL FAILURE OF WATER RUDDER STEERING.   TORQUE TUBE IN TAIL THAT TRANSMITS STEERING INPUT TO WATER RUDDERS FOUND BROKEN 10 INCHES FROM THE BOTTOM OF POST DUE TO SEVERE INTERNAL CORROSION.
